博碩士論文 86221004 詳細資訊


姓名 莊淑君(Shu-Jing Zhung)  查詢紙本館藏   畢業系所 數學系
論文名稱 函數微分方程正解存在性質
(Existence of Positive Solutions for Functional Differential Equations)
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 在何種條件下,沒有正解存在?
關鍵字(中) ★ 邊界值問題 關鍵字(英) ★ functional differential equation
★ boundary value problem
論文目次 Introduction ……………………………p.1
Main Results ……………………………p.3
References ……………………………p.14
參考文獻 1. L. H. Erbe, S. Hu and H. Wang, Multiple positive solutions of some boundary value problems, J. Math. Anal. Appl. 184(1994),
640-648.
2. L. H. Erbe and H. Wang, Existence and nonexistence of positive solutions for elliptic equations in an annulus, World Sci. Publ.
Comp.3(1994),207-217.
3. L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc, Amer. Soc. 120(1994),
743-748.
4. H. L. Hong and C. C. Yeh, Existence and nonexistence of positive solutions for eigenvalue problems.
5. M. A. Krasnosel'skii, Positive solutions of operator equations, Noordhoff, Groningen, 1964.
6.J. W. Lee and D. O'Regan, Existence results for differential delay equations-I, J. Diff. Eqns. 102(1993), 342-359.
指導教授 葉哲志(Cheh-Chih Yeh) 審核日期 2000-7-7
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡